Skip to main content
×
×
Home
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This (lowercase (translateProductType product.productType)) has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Burton, Stephan D and Purcell, Jessica S 2014. Geodesic systems of tunnels in hyperbolic 3–manifolds. Algebraic & Geometric Topology, Vol. 14, Issue. 2, p. 925.

    ×
  • Print publication year: 2003
  • Online publication date: September 2009

Jørgensen's picture of punctured torus groups and its refinement

from Part II - Once-punctured tori
Recommend this book

Email your librarian or administrator to recommend adding this book to your organisation's collection.

Kleinian Groups and Hyperbolic 3-Manifolds
  • Online ISBN: 9780511542817
  • Book DOI: https://doi.org/10.1017/CBO9780511542817
Please enter your name
Please enter a valid email address
Who would you like to send this to *
×